# SDR 76110

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: 130909B44
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUNKING NOISE HEARD WHEN ELEVATOR CONTROL MOVED.  FOUND AND REPLACED WORN BOLTS ATTACHING ROD END AT FORWARD ELEVATOR BELLCRANK AND CONTROL COLUMN.
